# SDR SWAA2024082926891

- Difficulty date: August 16, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 CANOE FAIRING; AFT CONE; OUTBOARD SIDE; HAS SEVERAL AREAS OF DELAMINATION INDICATED BY BULGING FACE SHEET.<[01] REMOVED AND REPLACED THE #3 CANOE FAIRING; AFT FAIRING ASSEMBLY PER AMM 27-51-18;[02] C/W INSPECTION
